# SDR EY2R9600689

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58P
- Propeller: Hartzl PHCA3VF5
- System (JASC): 6110 · Propeller Assembly
- Part: Low Stop Collar
- Part number: 3475A2
- Condition: Corroded
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOW STOP COLLAR.
